MathSciNet Relay Station
MathSciNet bibliographic data
MR232137 41.30
Rice, John R.; Usow, Karl H. The Lawson algorithm and extensions. Math. Comp. 22 1968 118–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement